# SDR DL757070071

- Difficulty date: February 3, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 60,070 hours, 27,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148N11301
- Condition: Buckled
- Location: Fs 1743
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED FROM IMPACT WITH GSE EQUIP.  NEW FRAME SECTION FABRICATED AND SPLICED PER SRM.
